MathSciNet Relay Station
MathSciNet bibliographic data
MR1371119 (96k:57018) 57N15 (54B15 55P15 57N70)
Daverman, R. J.; Tinsley, F. C. Crumpled laminations and manifolds of nonfinite type. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2609–2610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement